# SDR ABXA9700670

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 99118335
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE VERTICAL STABILIZER INTER SPAR BOX FORWARD LOWER ATTACH ANGLE WAS FOUND CRACKED.  REPAIRED IAW REA D955-16656-MR.
